# SDR DALA1108233162

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 16,187 hours, 8,344 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY LIGHT AT FORWARD LEFT FAILED EPSU EXIT LOAD TEST.  MAINTENANCE RESEATED CONNECTOR UNDER FORWARD LEFT SLIDE COVER.  FUNCTIONAL TEST WAS NORMAL AND A/C RELEASED FOR SERVICE.    (2011-00079)
